# SDR UPS04241816

- Difficulty date: January 22, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, INTERGRANULAR CORROSION FOUND ON CEILING PANEL BRACKET AT BS 1130 AFT CARGO COMPT, AS MARKED.  HFEC INSPECTION CARRIED OUT AROUND CUTOUT AT THE ABOVE AREA IAW B727 NDTM  PT 6 51-00-00 NDF.  REPAIR CARRIED OUT IAW SRM 51-40-04.
